# SDR YENA20130327066

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 4,597 hours, 2,897 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70340571902
- Part serial: 11054708
- Condition: Failed
- Location: Nr 2 Mau
- Part time: 4,597 hours, 2,897 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 590 PBI-HPN, CREW DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED TO JFK.  AT CRUISE ALT, 45 MINUTES IN TO FLIGHT AVNX MAU2A FAIL AND ASSOCIATED MSGS APPEARED ON EICAS. RAN QRH 45 MINUTES LATER IT DISAPPEARED.  REMOVED AND REPLACED MAU2 NIC/PROC NR 1 CARD PER AMM 31-41-04.
